Just hoping for some advise on my new medication Prothiaden. Well I started this med two weeks ago and was thrilled that I was actually tolerating it well beside a very slight increase in dizziness. This was that best reaction to a new med that I had ever had and I was so excited!!! However the second week is a different story altogether. After having an extremely stressful few days and two sleepness nights with my son in hospital having a tonsillectomy/ adenoidectomy and fainting in the recovery room this second week has left me feeling soooo dizzy and fatigued. I am just wondering whether I am feeling so sick because of the lack of sleep and stress or whether it is the medication playing havoc with me??? The fact that I tolerated the med so well in the first week makes me think that it could due to the crazy few days we had. I don’t know? Any ideas?
Hang in there with the Dothep - I found it was much easier to tolerate than Nortriptyline. I’m sure all the stress with your son would have thrown you ‘out of kilter’. What I have found it that any extra stress will ramp my symptoms up and maybe take a week to get back to ‘baseline’. I take .5mg Ativan when faced with an unavoidable stressful situation and it helps calm symptoms.
Hope your son makes a good recovery.
Oh thanks Barb. Yes I think you’re right the stress over the last week most probably is the culprit. I will definitely hang in there with Dothep. I have been taking 25mg for the past two weeks which I will continue until I get back to my baseline. I just couldn’t believe my luck in that first week when I hardly had any adverse side effects… very unusual because I am incredibly sensitive to these drugs. My little boy is slowly improving. It is such a big operation and long recovery but will be worth it long term. Thanks again Barb. Very grateful for your response. I hope you are well.
Good luck with the Prothiaden Kylie. It is a med I have thought about trying and would like to try but I am not sure which doctors over here in the UK would prescribe it as most seem to favour other things. I will be really interested to see if it helps you, I hope so x
I am going to stick with this one. Just having a very tough few days. Lots of headaches and terrible dizziness. Not much fun. How are you going Jem? I loved your post about your appt with Dr Surenthiran and the analogy of “the jug”. My jug is definitely “overflowing” at the moment with the added stress, new med and lack of sleep. I printed this information out for my family so they can have a better understanding of this condition. I will keep you posted on my Prothiaden trial. Take care